Research Repository

Browse by Author: Kim, Seong Sik

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 30.

Article

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2011) Some inequalities in inner product spaces related to the generalized triangle inequality. Applied Mathematics and Computation, 217 (18). pp. 7462-7468. ISSN 0096-3003

Kim, Seong Sik, Cho, Yeol Je and Dragomir, Sever S (2010) On Aczel's type inequality for Gramians in 2-Inner product spaces. PanAmerican Mathematical Journal, 20 (3). pp. 85-96. ISSN 1064-9735

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2009) Some Inequalities in Inner Product Spaces Related to the Generalized Triangle Inequality. Research report collection, 12 (3).

Cho, Yeol Je, Dragomir, Sever S, Lin, Chia-Shiang, Kim, Seong Sik and Kim, Young-Ho (2008) Some Pecaric's Type Inequalities in 2-inner Product Spaces and Applications. Taiwanese Journal of Mathematics, 12 (2). pp. 357-372. ISSN 1027-5487

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Kim, Young-Ho (2008) On Bessel's and Gruss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications. Kyungpook Mathematical Journal, 48 (2). pp. 207-222. ISSN 1225-6951

Kim, Seong Sik, Cho, Yeol Je and Dragomir, Sever S (2008) Some Inequalities for Gram's Determinants and Applications. PanAmerican Mathematical Journal, 18 (1). pp. 89-97. ISSN 1064-9735

Kim, Seong Sik, Cho, Yeol Je and Dragomir, Sever S (2008) Some Related Results for Bessel's Type Inequalities in 2-inner Product Spaces and Applications. PanAmerican Mathematical Journal, 18 (3). pp. 69-82. ISSN 1064-9735

Cerone, Pietro, Cho, Yeol Je, Dragomir, Sever S and Kim, Seong Sik (2006) Refinements of some reverses of Schwarz's Inequality in 2-Inner Product Spaces and Applications for Integrals. Journal of the Indonesian Mathematical Society, 12 (2). pp. 185-199. ISSN 0854-1388

Dragomir, Sever S, Cho, Yeol Je, Kang, S. M, Kim, Seong Sik and Jung, J. S (2005) Some Grüss’ type inequalities in 2-inner product spaces and applications for determinantal integral inequalities. PanAmerican Mathematical Journal, 15 (3). pp. 79-94. ISSN 1064-9735

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2005) Some new results related to Bessel and Gruss inequalities in 2-inner product spaces and applications. Bulletin of the Korean Mathematical Society, 42 (3). pp. 591-608. ISSN 1015-8634

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Sofo, Anthony (2005) Some Boas-Bellman type inequalities in 2-inner product spaces. Journal of Inequalities in Pure and Applied Mathematics, 6 (2). Article no. 55 (pp. 1-13). ISSN 1443-5756

Freese, R. W, Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2005) Some companions of the Gruss inequality in 2-inner product spaces and applications for determinantal integral inequalities. Communications of the Korean Mathematical Society, 20 (3). pp. 487-503. ISSN 1225-1763

Cerone, Pietro, Cho, Yeol Je, Dragomir, Sever S, Kim, Jong Kyu and Kim, Seong Sik (2004) Norm Estimates for the Difference Between Bochner's Integral and the Convex Combination of Function's Values. The Australian Journal of Mathematical Analysis and Applications, 1 (2). pp. 1-7. ISSN 1449-5910

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2003) Some New Results Related to Bessel and Grüss Inequalities in 2-Inner Product Spaces and Applications. RGMIA research report collection, 6 (Supp).

Dragomir, Sever S, Cho, Yeol Je, Kang, S. M, Kim, Seong Sik and Jung, J. S (2003) Some Grüss' Type Inequalities in 2-Inner Product Spaces and Applications for Determinantal Integral Inequalities. RGMIA research report collection, 6 (4).

Cerone, Pietro, Cho, Yeol Je, Dragomir, Sever S and Kim, Seong Sik (2003) Refinements Of Some Reverses Of Schwarz’s Inequality in 2−Inner Product Spaces and Applications for Integrals. RGMIA research report collection, 6 (Supp).

Cho, Yeol Je, Dragomir, Sever S, Lin, Chia-Shing, Kim, Seong Sik and Kim, Young-Ho (2003) Some Pečarić’s Type Inequalities in 2-Inner Product Spaces and Applications. RGMIA research report collection, 6 (Supp).

Barnett, Neil S, Cho, Yeol Je, Dragomir, Sever S, Kang, S. M and Kim, Seong Sik (2003) Some Bombieri, Selberg and Heilbronn Type Inequalities in 2-Inner Product Spaces. RGMIA research report collection, 6 (Supp).

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Sofo, Anthony (2003) Some Boas-Bellman Type Inequalities in 2-Inner Product Spaces. RGMIA research report collection, 5 (Supp).

Cerone, Pietro, Cho, Yeol Je, Dragomir, Sever S, Kim, Jong Kyu and Kim, Seong Sik (2003) Norm Estimates for the Difference Between Bochner’s Integral and the Convex Combination of Function’s Values. RGMIA research report collection, 6 (Supp).

Kim, Seong Sik, Dragomir, Sever S and Cho, Yeol Je (2003) Superadditivity and Monotonicity of Gram's Determinants in 2-inner Product Spaces and their Applications. Demonstratio Mathematica, 36 (4). pp. 807-817. ISSN 0420-1213

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Kim, Young-Ho (2003) On Bessel's and Grüss' Inequalities for Orthornormal Families in 2-Inner Product Spaces and Applications. RGMIA research report collection, 6 (4).

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Roumeliotis, John (2003) A Reverse of Bessel’s Inequality in 2-Inner Product Spaces and Some Grüss Type Related Results with Applications. RGMIA research report collection, 6 (Supp).

Freese, R. W, Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2003) Some Companions of Grüss Inequality in 2-Inner Product Spaces and Applications for Determinantal Integral Inequalities. RGMIA research report collection, 6 (Supp).

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2003) Some Reverses Of The Cauchy-Bunyakovsky-Schwarz Inequality in 2-Inner Product Spaces. RGMIA rearch report collection, 6 (Supp).

Kim, Seong Sik, Dragomir, Sever S, White, A and Cho, Yeol Je (2000) On Some Grüss Type Inequality in 2-Inner Product Spaces and Applications. RGMIA research report collection, 3 (2).

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (1999) Some Existence Theorems for Operatorial Equations in Hilbert Spaces. RGMIA research report collection.

Dragomir, Sever S, Comanescu, Dan , Cho, Yeol Je and Kim, Seong Sik (1999) On Toricelli's Problem in Inner Product Spaces. RGMIA research report collection, 2 (3).

Cho, Yeol Je, Dragomir, Sever S, White, A and Kim, Seong Sik (1999) Some Inequalities in 2-inner Product Spaces. RGMIA research report collection, 2 (2).

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (1999) Inequalities of Hadamard's Type for Lipschitzian Mappings and their Applications. RGMIA research report collection, 2 (6).